# SDR FDEA201503221044

- Difficulty date: March 22, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 24,648 hours, 13,353 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975209
- Condition: Cracked
- Location: Frames 26-38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR STRUCTURE SEAT TRACK CORRODED FRAME 26 - 38.2, Y-1959.  REMOVED THE CORROSION IAW SRM 51-74-10.   CRACK WAS FOUND AND WAS OUT OF ALLOWABLE IAW SRM 53-10-16-101. CUT OUT SEAT TRACK.  REPAIRED IAW SRM 53-10-16 FIG 201.   THIS REPAIR WAS CATEGORY "A". MAJOR REPAIR IAW GMM 6-2-100.
